# SDR USAASB96114

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Strap
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1279 - WHILE CLIMBING THROUGH 8,000/9,000 FEET, FLIGHT ATTENDANT ADVISED CAPTAIN OF A NOISE FROM THE REAR OF THE AIRCRAFT.  AFTER LEVELLING OFF AT 11,000 FEET, DISCOVERED THE SAFETY RESTRAINING STRAP WAS CAUGHT IN THE 2L DOOR.  THERE WAS NO DOOR WARNING INDICATIONS OR ABNORMAL PRESSURE INDICATIONS.  FLIGHT DIVERTED TO PIT AND LANDED WTIH NO FURTHER INCIDENT.
